# SDR HNAA2025012200055

- Difficulty date: January 8, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 41,958 hours, 37,697 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cap
- Condition: Corroded
- Location: Nlg Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F018677 NLG RH MAIN STRUT BEARING CAP IS CORRODED.  RAR NLG RH MAIN STRUT BEARING CAP IAW EMB 145 AMM 32-20-01
